# SDR SIMA2018121413003

- Difficulty date: December 13, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500875
- Aircraft time: 35,661 hours, 29,892 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Disconnected
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OBSERVER MASK LEAKING O2 IN FLIGHT. CREW O2 840 PSI AT 23 C -C/A-INSPECTED FOUND TO BE OBSERVER OXYGEN MASK DISCONNECTED MASK AND RESTOWED REF 4389396 ITEM 1.  SERVICED CREW O2 IAW EMB 145 AMM 12-14-00 OK FOR SERVICE
